# SDR SIMA20160319001

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 31,194 hours, 26,885 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CAPTAINS MFD OUT, IT PRODUCED A STRONG ELEC SMELL AFTER THE SCREEN WENT BLANK.  INSPECTED NR 1 MFD & FOUND TO BE THE SOURCE OF THE ODOR.  DEFERRED MFD 1, M PROCEDURES COMPLIED WITH.  R & R CAPTAINS MFD DU-2 IAW AMM 34-22-01.  OPERATIONS CHECKED GOOD MEL 34-02 RESTORED.
